# SDR QXEA2014090900747

- Difficulty date: September 2, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Broken
- Location: Exhaust Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FORWARD EXHAUST ASSY HAS A BROKEN BRACKET.  TRIMMED AWAY CRACKED AND DAMAGE AREA IAW SRM 54-45-25, REPAIR-26, PROCEDURE 7, STEP A.  C/W LPI ON REWORKED AREA REF NDTM PT1 51-00-08.  NO DEFECTS NOTED.  FABRICATED AND INSTALLED REPAIR FILLER IAW SRM 54-45-25, REPAIR-26, PROCEDURE 7, STEPS C THRU F USING MIL-T-9046 TITANIUM SHEET PO T25325/4 AND CP TITANIUM ROD PO 102315-4.
